MathSciNet Relay Station
MathSciNet bibliographic data
MR2313694 34B15 (47J30)
Li, Fuyi; Li, Yuhua; Liang, Zhanping Existence and multiplicity of solutions to $2m$th-order ordinary differential equations. J. Math. Anal. Appl. 331 (2007), no. 2, 958–977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement